vascular arthritis

Thank you for the replies about this. I took 20 mg of steroids Wednesday night and Friday morning as instructed. By lunchtime on Friday I was feeling very whoozy and sleepy but at the same time jittery. I also had a lot of pressure in the front of my head not exactly painful but uncomfortable. I spoke to the Dr on Friday afternoon an d she said it was probably side effects of steroids and if it didn't improve to speak to someone on Saturday morning. Well I didn't feel quite as bad Saturday morning but decided to not take quite as much steroid Saturday and Sunday. I am going to speak to the Dr Monday morning. I feel at the moment still sleepy and as though i'm in slow motion also a bit anxcious. Have other people had these effects from taking steroids. The good thing is pretty much all my RA symptoms have subsided at the moment, but I am not finding it pleasant feeling these other effects. Thanks for listening

1 Reply

  • I'm sorry you are feeling bad. I'm on the same dose of Prednisolone as you (started yesterday) and am experiencing similar symptoms as you describe - in fact I just asked quite a similar question re feeling rubbish despite pain lifting.

    Can't advise you really but I guess that's what doctors are there for. I had this with steroids before and hoped I wouldn't have to take them. I do envy those who just feel as if they are having a break from RA when taking this - I just get heart palpitations and huge mood swings in the first week always so guess its just one of those things?

    I was reading about RA Vasculitis earlier on this site. I read that it usually occurs for people who have a very high rheumatoid factor and nodules. Do you have these I wonder? - sorry to hijack your question but I'm trying to address my 3 month long spell of icy cold feet and legs so would be very interested to know how it manifests for you. Hope we both feel better soon. Tilda x

You may also like...